| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they had high blood glucose level.Customer¿s blood glucose level was 557 mg/dl.Customer reported that the insulin was exited.Customer reported insulin flow block alarm.Customer declined to troubleshoot for high blood glucose level.The insulin pump will be returned for analysis.